Tokyo Journal of Mathematics

Fourier Series with Nonnegative Coefficients on Compact Semisimple Lie Groups

Takeshi KAWAZOE and Hiroshi MIYAZAKI

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 12, Number 1 (1989), 241-246.

Dates
First available: 1 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270133561

Digital Object Identifier
doi:10.3836/tjm/1270133561

Mathematical Reviews number (MathSciNet)
MR1001745

Zentralblatt MATH identifier
0729.43009

Citation

KAWAZOE, Takeshi; MIYAZAKI, Hiroshi. Fourier Series with Nonnegative Coefficients on Compact Semisimple Lie Groups. Tokyo Journal of Mathematics 12 (1989), no. 1, 241--246. doi:10.3836/tjm/1270133561. http://projecteuclid.org/euclid.tjm/1270133561.


Export citation